# SDR AALA202210148433

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737
- Aircraft serial: 33490
- Aircraft time: 26,932 hours, 11,434 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT AIR INTERRUPTED BACK TO MIA ON ACCOUNT OF PACK ISSUE. EMERGENCY WAS DECLARED.AIR CONDITIONING PAC TEMP CONTROL SYSTEM LEFT PACK LIGHT DURING RECAL. REMOVED AND REPLACED LEFT TEMPERATURE CONTROL VALVE (AALA202210147725) PER AMM 21-51-10 AND LEFT RAM AIR CONTROL TEMP SENSOR (AALA202210148433) PER AMM 21-51-50.
